# SDR SIMA201911254001

- Difficulty date: November 24, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 36,540 hours, 32,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 15179
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 FOUND ON AFT GALLEY AERA, EMERGENCY EXIT MARKING AND FLOOR PROXY LIGHT 2 AND 3 OUT.-C/A-REMOVED AND REPLACED #2 BATT CHARGER IAW AMM 35-50-04-04 AND PERFORMED EWIS CLEANING PRACTICES IAW SWPM 20-21-00
